# SDR N6WA201210091101

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 9,703 hours, 6,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE AND FUMES IN THE CABIN, ABORTED TAKEOFF.  INSPECTED ACFT VERIFIED SMOKE WAS COMING FROM RT ACM. OPEN
